Results 1 to 9 of 9
  1. #1
    Join Date
    Nov 2005
    Location
    , , USA.
    Posts
    12

    need help badly )=

    well here's the sad story. i was on lexapro (escitalopram oxalate) on a low dose of just 5 mg 'cause i'm super sensitive to meds. I was on it for about 11 weeks or so. I was doing great, no PA and virtually no anxiety symptoms, but the side effects were too much for me to handle, the occasional dizziness, heaches, and the worse tireness, insomia. So i decided to get off it just recently and my GP put me on zoloft, on a low dose of 10 mg and it's been an utter nightmare. I have constant dizziness, heaches, and stomache problems, amoung other things. And it's just too much to bare. I can barely get through a day at work without flipping out 'cause of how bad i feel. I just feel like i made a huge mistake by getting off lexapro 'cause i could at least function, I'm just scared )= I really would appreciate some advice on what to do or anyone with similar probelms. Thank you and sorry lol i know this is just mostly rambling....

    Nick

    Embrace me

  2. #2
    Join Date
    Jun 2006
    Location
    , , United Kingdom.
    Posts
    73
    If you felt better on Lexapro i would see your doc about going back on them apparently the side effects do go away after a while. Im on citalopram and i feel tired, have headaches etc but its better than anxiety everyday which made me feel tired and have headaches anyway.
    Good Luck to you
    Carol x

    If you have peace of mind you have everything

  3. #3
    Join Date
    Jul 2004
    Location
    , , United Kingdom.
    Posts
    10,520
    Hi Nick

    How long have you been on the Zoloft now? These could be the settling in side effects which tend to wear off within a few weeks. If it has been going on longer than that it would be worth discussing the situation with your doctor again.

    Have you tried any therapy in addition to the medication?



    Karen



    Happiness is not a state to arrive at but a manner of travelling.

    You only live once, but if you do it right, once is enough ~ Christine Cagney, Cagney & Lacey

  4. #4
    Join Date
    May 2006
    Location
    , , United Kingdom.
    Posts
    299
    Aw do ya know what...GPS shouldn't just chuck pills at everyone who walks through the door. that's their solution for everything. I still say therapy is the best form of healing...you need ot gte to teh root opf what is causing your anxiety and heal naturally. You don't need added problems of side effects xxx

  5. #5
    Join Date
    Nov 2005
    Location
    , , United Kingdom.
    Posts
    944
    Hey Nick hun,


    Awwwwwwwwwww. i do know how u have been hun. I know it's not nice at all. I also know the prob u have with takin meds hun. I dunno at the time I did try to tell you to give the escitalepram a little longer hun as u werent on them that long really. But u made the choice hun to change which is fine.

    Now with any meds it takes a while for the side effects to settle and in the meantime i know that it makes us feel worse. But they do tend to settle. But if u feel that you need to change back then just go back to ur gp hun. Tell her how u are feeling and take it from there.

    Just look on this as a set back hun. This will get better. I do also agree with Karen regarding the therapy hun. You really need to get to the root of where this anxiety is coming from. Please ask your gp to refer you to a good therapist as I think this will def help u.

    Nick babe you know where I am if you need me my friend. I am always here for you hun.

    I'm thinking of you and I am here to help in anyway I can. You will get through this.

    (((((((((((((((((((((((((((((hugs to u)))))))))))))))))))))))))))))))))))))))

    and loadsa kisses xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxx

    Take care of you for me ok.

    xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxx



    Take care,

    Lin.
    xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx

  6. #6
    Join Date
    Mar 2006
    Location
    , , USA.
    Posts
    5,668
    Nick,

    I too am extremely sensitive to anti-depressants and all meds actually. It seemed to take me forever to get used to them, had horrible migraines, but they eventually have helped them in the long run! Yes, they are prescribed for migranes too. If your choice is to stay on meds I would talk to your doc and tell he/she about these new side effects and see if the lexapro was a better choice, only you can decide. Therapy along with the meds is always the better route. You do have to hang in there for at least a few weeks for them to get in your system however, we have all had to do it. I do feel for you - it is not an easy fix. I too am here if you need to talk, I so know what you are going through.

    Bel

    "Our thoughts are our reality"

  7. #7
    Join Date
    Nov 2005
    Location
    , , USA.
    Posts
    12
    thanks everyone. yeah...it is what it is. Tommorrow i'm gonna talk to my gp about getting back on lexapro. I think that's the best move for me and getting some form of therapy is something i've been considering for awhile now and i might end up pursuing it more seriously. Thanks again everyone esp. Lin love yah hun.

    Nick

    Embrace me

  8. #8
    Join Date
    Nov 2005
    Location
    , , United Kingdom.
    Posts
    944
    Hi Nick,

    I'm so so glad you're going to see your gp and will discuss things with her. And please also go with the therapy hun. You really do need to get to the root of this evil demon and talkn will def help.

    Please hang in there hun. One day at a time for now eh. You're doing great hun even tho you don't agree.lol. It is **** hun and I have been there, believe me. So hold on tight hun and don't let go ok.

    ((((((((((((((((((((((((((((hugs)))))))))))))))))) ))))))))))))))

    HUGEEEEEEEEE SQUEEZY BEAR ONES. Loadsa kisses again. xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx xxxxxxxxxxx

    And by the way, I embraced you a long time ago. [xx(]

    Take care,

    Lin.
    xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx

  9. #9
    Join Date
    Jun 2005
    Location
    , , United Kingdom.
    Posts
    1,489
    Hi Nick, I think therapy would be a good idea if you feel up to doing it.
    I hope you go on aright at the Drs.



    Take care

    Chuckle

    xxxx

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Yet again I find myself struggling badly...
    By Dan21 in forum Health Anxiety
    Replies: 4
    Last Post: 22-01-07, 11:22
  2. have spent this week worrying really badly
    By Linny in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 2
    Last Post: 06-07-06, 22:33
  3. Need HELP BADLY!!!!
    By katyfitz in forum Health Anxiety
    Replies: 14
    Last Post: 21-03-06, 20:19
  4. Replies: 13
    Last Post: 21-03-06, 08:22
  5. Need help badly
    By kitty in forum Depression from Panic/Anxiety
    Replies: 14
    Last Post: 06-02-06, 17:38

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •